Jump to content
CrazyBoards.org

Recommended Posts

Sorry for all the posts about vraylar but this med is so new and I can't find much information on it. I'm also the first patient that my pdoc has had this med on. I've been on 1.5mg for a week but have felt nothing. Neither side effects or positive results. Thinking that is strange since my experience is AAPs usually kick in fast. So for those who've taken it, how long was it until the drug kicked in?

Link to comment
Share on other sites

19 minutes ago, CeremonyNewOrder said:

Sorry for all the posts about vraylar but this med is so new and I can't find much information on it. I'm also the first patient that my pdoc has had this med on. I've been on 1.5mg for a week but have felt nothing. Neither side effects or positive results. Thinking that is strange since my experience is AAPs usually kick in fast. So for those who've taken it, how long was it until the drug kicked in?

Haha I was a first for my pdoc too!! .... it has a really long half life, so the response might be significantly slower than other APs you’ve taken (I think it’s half life is like 2 to 4 days). Also, as was the PI suggestion at the time I was only on 1.5 for a few days and then up to 3.  Since 1.5 is the lowest dose it’s possible you won’t feel it too much, as I found the effects kind of subtle compared to the highly sedating/dulling APs. 

Link to comment
Share on other sites

  • 7 months later...

This is an older post, but I wanted to put a vote in for Vraylar since there aren't a lot of posts about it, as you said. 

The last few years have brought a series of long depressions, complete ahedonia.  I get brief reprieves but my energetic periods tend to disintegrate into mixed episodes.

Been on Vryalar a few weeks and something amazing happened - I started to enjoy things!  It's been so long since I WANTED to do anything.  I like this med so far.   Abilify helped too but the side effects were too much.  With Vryalar all i had were nausea and headaches and they've gotten better.   A little insomnia but not horrible  still a few hours a night. 

So for bipolars stuck on the depressive side, I  think it's a good med.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...